# SDR GLBA20090227B

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 12096
- Aircraft time: 36,067 hours, 39,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5177 - UPON CLIMBING THE PILOTS REPORTED THAT THE APU BLEED WOULD NOT MAINTAIN GREATER THAN 3.5 PSI WITH PACKS IN LOW OR NORM.  ENGINE BLEEDS WERE SELECTED TO AUTO & PACKS LOW AND THE AIRCRAFT COULD ONLY MAINTAIN 4.0 P.S.I.  PACKS SELECTED TO NORM ACHIVED 4.5 P.S.I. THEN IT STARTED TO CLIMB. MX PLACED THE ISSUE ON MEL 21-31-1-3 CAT.C C/N 34027. ALL MX PROCEDURES C/W AND PLACARD INSTALLED.
